# SDR AALA202511186847

- Difficulty date: November 13, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 68,365 hours, 40,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WHILE PERFORMING CIDS LIGHT TEST FOUND EMERGENCY SYSTEM ATA 33-51-38 EPSU UNIT EMERGENCY L FAULT. MAINTENANCE REPLACED POWER SUPPLY IAW AMM 33-51-00.
